Fem Relief Tablets - 50 2-Packs - 100 Tablets Per Dispenser Box
Comparable to Pamprin, our fem relief tablets provide temporary relief from the minor discomfort and pain associated with the normal menstrual period. Active ingredients: Acetaminophen, 325 mg.; Pamabrom 25 mg.
Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 50 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (50 x 2 = 100 tablets).
Acme United Corporation
First Aid Only
Comparable / Alternate SKUs
H4030, H-4030, 1441, 2115, 81033
Actual Weight (lbs)
Width / Depth (inches)
Case Length (inches)
Case Width (inches)
Case Weight (lbs)
Fem Relief Tablets - 100 Per Box - First Aid Only.